# SDR SWAA2024012538099

- Difficulty date: January 5, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 867 STRINGER 3R POWER FEEDER CABLE BRACKET BROKEN<[01] MAIN CABIN STA 867 STRINGER 3R REMOVED AND REPLACED POWER FEEDER CABLE BRACKET PER SRM 51-40-02;[02] INSPECTED WORK ABOVE;[03] MAIN CABIN STA 867 STRINGER 3R REMOVED AND REPLACED POWER FEEDER CABLE BRACKET PER SRM 51-40-02.;[04] INSPECTED WORK ABOVE
